# SDR SWIA202161544

- Difficulty date: July 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR INBD PCU FAILED COMPENSATOR FUNCTIONAL TEST. MEASURED 0.40 IN DIMENSION AFTER 1 MIN OF HYD PRESSURE RELEASE. SHOULD BE 0.44 IN AS PER 1C TASK CARD 27-330-120-(CONFIG A01). PCU REQUIRES REPLACEMENT.    (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED  LH #3 PCU IAW CRJ700 AMM 27-33-01-000/400-801-A01 OPS AND LEAK TEST GOOD
